# SDR AALA202305305982

- Difficulty date: May 26, 2023
- Submitted: May 30, 2023
- Operation: Air carrier
- Aircraft: N754AN
- Make and model: Boeing 777223
- Aircraft serial: 30262
- Aircraft time: 81,292 hours, 10,531 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door Latch
- Condition: Stuck
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LATCH ON DOOR TO LAVATORY 4L STICKS AND CAN BE VERY DIFFICULT TO OPEN. TIGHTENED INTERIOR DOOR LATCH.
